# SDR AALA202009099026

- Difficulty date: September 9, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737823
- Aircraft serial: 33232
- Aircraft time: 21,247 hours, 8,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 70184689
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY FLOOR PROXIMITY LIGHTS INOPERATIVE ON 1ST CLASS SEATS. BLOWN FUSE AT BATTERY PACK M02816. REPLACED FUSE AT BATTERY PACK MO2816.
